Fitriani, Fitriani and Ahmad, faisol (2020) Kategori Modul yang Dibangun oleh. Limits: Journal of Mathematics and Its Applications, 17 (1). pp. 1-8. ISSN 2579-8936

[img] Text
Limits Jurnal Fitriani_Ahmad Faisol published.pdf

Download (190kB)
Official URL: http://iptek.its.ac.id/index.php/limits/index

Abstract

Let

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: FITRIANI FITRIANI
Date Deposited: 02 Aug 2020 19:40
Last Modified: 02 Aug 2020 19:40
URI: http://repository.lppm.unila.ac.id/id/eprint/23483

Actions (login required)

View Item View Item